Back to Search Start Over

On universal KC-integrals.

Authors :
Halčinová, Lenka
Hutník, Ondrej
Kiseľák, Jozef
Šupina, Jaroslav
Source :
Journal of Mathematical Analysis & Applications. Aug2023, Vol. 524 Issue 1, pN.PAG-N.PAG. 1p.
Publication Year :
2023

Details

Language :
English
ISSN :
0022247X
Volume :
524
Issue :
1
Database :
Academic Search Index
Journal :
Journal of Mathematical Analysis & Applications
Publication Type :
Academic Journal
Accession number :
162600542
Full Text :
https://doi.org/10.1016/j.jmaa.2023.127047